# SDR ASAA2019082623460

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGNS AR R1 DOOR AREA ARE INOP. GROUNDED - YES. REMOVED & REPLACED EMER, LIGHT PWR SUPPLY M1674, OPS CHECKS GOOD ALL R1 LIGHTS IAW 737NG AMM 33-51-06-960-805.
